# SDR KBM2006F00143

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 16,087 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 35509103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF SHELLS, UNIT WORN, REMOVED AND REPLACED.  (K)
